RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Thu Thuy, Pham Thi

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:186
Abstract pages:1197
Full texts:234
References:158
E-mail:

http://www.mathnet.ru/eng/person48462
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Pham Thi Thu Thuy, “Torsion Abelian afi-groups”, Fundam. Prikl. Mat., 17:8 (2012),  139–145  mathnet; J. Math. Sci., 197:5 (2014), 679–683  scopus
2. Pham Thi Thu Thuy, “Torsion Abelian RAI-groups”, Fundam. Prikl. Mat., 17:8 (2012),  109–138  mathnet; J. Math. Sci., 197:5 (2014), 658–678  scopus
2011
3. Pham Thi Thu Thuy, “Torsion abelian $afi$-groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 4(16),  18–22  mathnet
2008
4. Pham Thi Thu Thuy, “Splitting length of Abelian mixed groups of torsion-free rank 1”, Fundam. Prikl. Mat., 14:7 (2008),  209–221  mathnet  mathscinet  elib; J. Math. Sci., 164:2 (2010), 294–302  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020